# SDR REXA2022103102322

- Difficulty date: September 14, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,970 hours, 19,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH6703217211
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLOOR SILL AT FS 319.70 HAS MULTIPLE AREAS OF CORROSION WITH A MAX DEPTH OF .030".	REMOVED AND REPLACED FLOOR SILL
